Free Republic
Browse · Search
News/Activism
Topics · Post Article

To: GSlob

Absolutely true.

When I was on Zoloft, my doc told me the effects wouldn't kick in until the 4th week or so. It sounds as if the "therapy" session, followed by girlfriend issues, pushed him over.

My concern with these drugs are side effects that are not listed. Both Zoloft and Prozac can cause huge weight gain. The argument is that it happens to such a small percentage of people, that the companies don't need to list it. I put on almost 100 pounds in only 2 1/2 years before they attributed it to the Zoloft (my thyroid quit at the same time, so I was doubly hit) I went off Zoloft and lost 30lbs in 3 weeks!!! Since then, everyone I speak to mentions that they gained weight while on these drugs as well. (BTW, I'm still losing the weight. About 30 lbs to go. I'm in year 3 of taking off. I DO NOT RECOMMEND THIS DRUG TO ANYONE!!! It's weird, but acupuncture did wonders for me)

This is still not a recognized side effect.


46 posted on 11/22/2004 12:56:50 PM PST by Hoodlum91
[ Post Reply | Private Reply | To 37 | View Replies ]


To: Hoodlum91
When I was on Zoloft, my doc told me the effects wouldn't kick in until the 4th week or so.

Trust me, the side effects can kick in in less than a week.

52 posted on 11/22/2004 8:06:05 PM PST by Nov3 ("This is the best election night in history." --DNC chair Terry McAuliffe Nov. 2,2004 8p.m.)
[ Post Reply | Private Reply | To 46 | View Replies ]

Free Republic
Browse · Search
News/Activism
Topics · Post Article


FreeRepublic, LLC, PO BOX 9771, FRESNO, CA 93794
FreeRepublic.com is powered by software copyright 2000-2008 John Robinson